# SDR 2007UALA04319

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 47,073 hours, 16,900 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMBOUT STRONG ELECTRICAL ODOR IN CABIN AND COCKPIT, ODOR DISSIPATED SHORTLY.   11-01-07   FOUND F/O MAP LIGHT SHORTING.   REPLACED THE F/O MAP LIGHT ON THE F/O WINDOW.
